Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft and sharp stabbing head pains  (Read 2891 times)

0 Members and 1 Guest are viewing this topic.

Offline jenn81

  • Jr. Member
  • **
  • Posts: 57
  • Rec's: 0
    • Poke This Member
Zoloft and sharp stabbing head pains
« on: March 15, 2010, 01:42:58 AM »
I have been taking 25 mgs of Zoloft for a month now and my Dr wants me to work my way up to 100mgs. I really have had no side effects from the 25 mg so decided to go up the other day I'm now taking about 37.5 mg cause I want to go slow.

Well yesterday I had the worst pain in the left side of my stomach that lasted all day. It scared the crap out of me now today I've been feeling weird, nauseaus and have been getting this deep sharp stabbing pains in the side of my head. I just don't feel right at all. I also feel some pains in my legs and have an urge to try and make myself yawn. And I have a almost butterfly feelng in my chest.

Since I am a health worrier I'm scared I could be developing a brain anerism or something. Is it possible at all that this could be from the Zoloft? I'm trying really hard not to google anything cause I don't want to freak myself out any more than I already am right now. If it is from the Zoloft why would I be getting all of these symptoms but only increasing my dose by 12.5 mg? It seems crazy.

Has anyone experienced anything similar with Zoloft? And what did you do? I'm wondering if I should go back down to the 25 mg since I wasn't having any problems with it and how in the world am I suppose to get up to 100 mg. There is no way!

Any input would be greatly appreciated.... Thanks
Bookmark and Share

Offline jenn81

  • Jr. Member
  • **
  • Posts: 57
  • Rec's: 0
    • Poke This Member
Re: Zoloft and sharp stabbing head pains
« Reply #1 on: March 15, 2010, 02:46:56 AM »
Anyone?
Bookmark and Share

Offline WiSp

  • Hero Member
  • *****
  • Posts: 937
  • Country: 00
  • Rec's: 24
  • Gender: Male
  • Mood: Scared
    Scared
  • Anxiety warrior since my birth.
    • Poke This Member
Re: Zoloft and sharp stabbing head pains
« Reply #2 on: March 16, 2010, 08:29:46 PM »
I would like to help but I don't know if we can develop new symptoms while augmenting an antidepressant. What I know is that often, new symptoms can appear with time.

I would ask my doctor. But if it can reassure you, I took up to 200mg of zoloft in my life and nothing bad happened to me. Something may interest you too: I got more side effect while raising the dose at the start, than later. From 25 to 50 it was very obvious. 50 to 75, less obvious. 75 to 100 or more, nothing to notice really. So it may be easier to raise later than right now. I say "may" because we are all different.

Your yawning is clearly zoloft for me, and because everything happened in the same time, I would say that it's all zoloft.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
3749 Views
Last post June 17, 2008, 11:51:08 AM
by parrynoid
5 Replies
2628 Views
Last post July 03, 2011, 06:13:44 PM
by Roxapottomus
1 Replies
818 Views
Last post July 17, 2011, 11:08:27 PM
by sillyava
8 Replies
1655 Views
Last post April 30, 2012, 08:58:14 PM
by moonprayer
4 Replies
125 Views
Last post April 02, 2014, 07:53:27 PM
by CrazyQuacker75

anything